# SDR USAA2009102292847

- Difficulty date: September 22, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65458001261
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CRACK ON STRINGER BETWEEN BS 303 TO BS 294.5, S10L.  REPAIRED STRINGER BETWEEN BS 303 TO BS 294.5, S10L IAW B737 SRM 51-70-11.
